# SDR 08FDEA00633

- Difficulty date: February 27, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208379
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER FLAG IS CORRODED/MISDRILLED BS 1110, LBL 27-34, WL 208.  REMOVED CORROSION BS 1110, LBL 27 - LBL 31, MAT. THICK .125".  REMOVED .116",   REMAINING .009" OUT OF LIMITS REF 727-PF SRM 53-10-1 PG 25-41.  AAR TOOL 18172, CAL DATE DUE 10/15/08.  REMOVED DAMAGE AREA.  FABRICATED TWO REPAIR ANGLE REF FED EX DWG SR 27-53-034 SHT 2 REPAIR NR 2.  MAT ID 17-7PH-.090 A49316.  P/O 102446.  FAB`D FILLER MAT ID 7075-76 .125".  HEAT TREATED REPAIR ANGLES 8130 NR 417102.  CAD PLATED, DRILLED AND TRIMMED ALODINED AND PRIMED ANGLES.  PAINTED FILLERS AND ANGLES REF SRM 51-10-2.  INSTALLED REPAIR REF DWG SR27-53-036.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
